| Model Number |
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 30-jan-2026, a sales representative reported via phone that (2) ar-3770sp hybrid knee fibertak® anchors and (2) ar-3740sp double loaded knotless knee fibertak® anchors backed out.This occurred during an mpfl reconstruction on 30-jan-2026 when all (4) devices backed out of the patient.The patient had very good bone quality, which was prepped using an ar-3712-29 2.9mm drill for knee fibertaks.These failures resulted in a 15-minute delay which no additional anesthesia was administered.The procedure was completed using an ar-2324kbcc biocomposite knotless swivelock® anchor, and an ar-3740sp double loaded knotless knee fibertak® anchor.There was no harm to the patient.